# SDR 2001F00013

- Difficulty date: May 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 260BC1011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-SNA - FOUND SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE ON SEATS 17D, 18D, 19D AND 20D.  REPLACED SEGMENT BATTERY AND CHARGER, OPS CHECK OK.  REF AALA016051.  (M)
